Ask the Health Educator – New Site Feature!

| 5 Comments

Got questions about your body, staying healthy, eating right, sex and relationships, exercise, or anything else? Ask us!

We’ve got a new feature on the site: the Ask the Health Educator box! Just type your question in the box and click “submit”. A real, live health educator from Teen Matters will receive your question and post an answer on the site in a few days. The questions are submitted anonymously (meaning we don’t know who you are), so don’t be shy – ask us anything!

And don’t forget – if you need a faster response, you can always text us at 706-410-8558.

5 Comments

  1. I missed my last depo injection on April 3, 2015. I have had sex everyday but I have also been bleeding since my first injection January 8, 2015. Could I be pregnant?

    • Bleeding is a common side effect of Depo, especially after the first shot. Between January and the day your shot was due you were protected from pregnancy. However, if you have had unprotected sex (sex without a condom) after April 3rd you are not longer protected from pregnancy by your depo shot, meaning you may be at risk for a pregnancy. If you have had unprotected sex after April 3rd, it is advised you take a pregnancy test and follow up with your second depo shot.

Leave a Reply

Required fields are marked *.